Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have a skin allergy and i use triple antibiotic ointment

my left shin bone is soft and indentions are left if I push in or wear tight socks...the skin area to the right side of my left shin is red and itchy and the skin is swollen. I have put a triple antibiotic ointment on the red area and it relieves the itchyness temporarily but is not clearing up the skin...
Asked On : Sat, 21 May 2011
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have infection and cellulitis in the part.
There may be having dermatitis or fungal infection and due to itching there is infection resulting pain and induration.
In this case use of triple antibiotic is not of much helpful,
You have to go for antibiotic course and some anti allergic medicine.
ok and bye.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor